Common fixed point theorems for Ciric Reich Rus type contractions in F-metric spaces
DOI:
https://doi.org/10.23755/rm.v56i0.1736Keywords:
F-metric, common fixed point, weakly compatible mappingAbstract
In this work, we defined Ciric Reich Rus type contraction for four mappings and proved a common fixed point theorem for mappings satisfying this type contraction in F-metric spaces. Also we gived some results. To illustrate the practicality of our theoretical findings, we included an application, thus providing a useful bridge between abstract theory and practical applicationReferences
* C. Acar and V. Ozturk. Fixed point theorems for almost alpha-admissible mappings in f-metric spaces. Fundamental Journal of Mathematics and Applications, 7(4), 2024.
* A. Bera, H. Garai, B. Damjanovic, and A. Chanda. Some interesting results on f-metric spaces. Filomat, 33(10):3257-3268, 2019.
* H. Faraji, N. Mirkov, Z. Mitrović, R. Ramaswamy, O. Abdelnaby, and S. Radenović. Some new results for (alpha, beta)-admissible mappings in f-metric spaces with applications to integral equations. Symmetry, 14(11):Paper No. 2429, 2022.
* A. Hussain and T. Kanwal. Existence and uniqueness for a neutral differential problem with unbounded delay via fixed point results. Trans. A. Razmadze Math. Institute, 172(3):481-490, 2018.
* M. Jleli and B. Samet. On a new generalization of metric spaces. J. Fixed Point Theory Appl., 20:Paper No. 128., 2018.
* G. Jungck. Common fixed points for noncontinuous nonself mappings on nonnumeric spaces. Far East J. Math. Sci., 4(2):199-212., 1996.
* D. Lateefa and J. Ahmad. Dass and gupta's fixed point theorem in f-metric spaces. J. Nonlinear Sci. Appl., 12:405-411, 2019.
* S. Mezel, J. Ahmad, and G. Marino. Fixed point theorems for generalized (alpha-beta-psi)-contractions in f-metric spaces with applications. Mathematics, 8(4): 584., 2020.
* Z. Mitrovic, H. Aydi, N. Hussain, and A. Mukheimer. Reich, jungck, and berinde common fixed point results on f-metric spaces and an application. Mathematics, 7:387., 2019.
* V. Ozturk. Some results for Ćirić prešić type contractions in f-metric spaces. Symmetry, 15(8):1521., 2023.
* D. Wardowski. Fixed points of a new type of contractive mappings in complete metric spaces. Fixed Point Theory Appl., 94, 2012.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.